Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Unable to read small letters. MRI shows changes in cerebral, cerebellar atrophy. Treatment?

Hi Sir, My brother (age 36) is not able to read small letters so we have done MRI and CT scan and in report it is mentioned changes of cerebral and cerebellar atrophy .He is taking alchohol.Could you suggest treatment/hospital/doctor for the same and let me know if you need more information. Thanks & Regards, Rajendra Solanki Cell: 0000
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Hi Mr Solanki,

Your brother needs to be seen by a neurologist for evaluation and treatment.

MRI and CT reports of the brain show atrophy (shrinkage) of brain, which could be related to alcohol. However, other causes such as nutritional deficiencies would need to be excluded.

An eye examination should also be done.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist,
Apollo Hospitals, Hyderabad

Answered: Tue, 29 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor